Jump to content
CrazyBoards.org

Welbutrin withdrawl?


Recommended Posts

i've never had a problem going off wellbutrin, but if i missed a few doses, my first dose back on would give me a major headache like gaaaaaaaahs.  (made me quite med compliant)

so, it could be the missed doses... meds affect us all differently.

or, it could have been all that stress.  i'm so sorry about the car and the presents and the  general stress of the holidays gah.

Link to comment
Share on other sites

When I quit taking it I have some mood instability for a few days, feeling like I'm going to start crying for now reason, etc., but that's about it.  You could be experiencing some rebound symptoms of your original condition (ie, it's back only worse) combined with a really stressful situation.  What you describe would give anyone a headache.

You can take up to 450 mgs a day as long as you space them far enough apart.  For future reference, if you miss a dose you can add an extra one the next day to maybe help prevent total discombobulation. You'll want to run this by your doc, of course.

Link to comment
Share on other sites

Guest She'sweird (at work and nli)

Thanks for your replies, Bianca, Penny Century and Velvet Elvis!

I am back on the WB fully compliant, daughter is back to her Dad's, car was returned with everything of value gone, parents have left, Xmas is over THANK GOD! My headache lasted 4 days until I took an adult sized dose of my sons Tylenol with Codiene pain reliever (left overs from his minor surgery that I kept just for occassions like this, wouldn't EVER dose him with it but have used it for me for toothaches that I had to endure before I could get to the dentist AND for headaches.)I put on my sleep mask & earplugs, had my boyfriend over so I could feel safe to get a deep sleep.  I slept for 14 hours and woke up feeling human again.

I hate being crazy. Especially when I am crazier than usual after a absence of symptoms. *sigh*

Thanks again.

Link to comment
Share on other sites

You're more than welcome honey.  I'm doing so well now its ridiculous.  I got a new job, actually the same job I use to have but with a diff company... 2006 is going to be great.  My meds are also working very well.  kisses and hugs to everyone

Happy New Year.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...